This question was answered on Fri 04, Jun 2010 05:57pm by Dr.Bhumika Aggarwal

My Child has red itchy bumps all over his body

    
Asked by val s (Male; 4; UNITED STATES; none; Relevant drugs:he uses Zyrtec daily to help his ears stay clear ) on Thu 03, Jun 2010 03:31pm

my 4 year old started getting red spots all over his body the doctor said he has scabies we treated it with permethrin cream last night and as the day goes on it seems like he is getting more on his legs and arms he doesnt have any on hands feet no puss pockets please help

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Fri 04, Jun 2010 05:57pm:

Hi, This could be eczema, sweat dermatitis, allergic reactions or due to friction or tight , uncomfortable clothing. You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites. Apply calamine lotion at the site of the lesions and see if it helps. You need to maintain a good personal hygiene. Wear lose comfortable clothes. Keeping the affected area moistened can promote skin healing and relief of symptoms. It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by L.Conner on Sun 20, Mar 2011 12:45pm:
my son developed samll whith blistery bumps on the upper part of his ears-by evening they were both red,swollen and stinging...I gave Benedryl-seems a bit better today-or other son started to develope the same bumps on his ears as well,but not swollen/red...any idea what this could be from? L Conner

Comment by on Mon 21, Mar 2011 12:15am:
It can be due to allergies or viral infection which cause blisters. He may need antiviral drugs.

Comment by on Mon 11, Apr 2011 09:42pm:
Itchy, small, tiny red bumps on child's tummy can be due to viral rashes, allergies, heat rash, prickly heat or dermatitis to the texture of clothes.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Diphenhydramine     Can     Crohns Disease     guilty20after20alcohol     adhd     Pome     Isitnormaltogetanerectiond     benefits     FallInjur     methargine     wife     how long should a bruise take to heal     Fluid on the heart     schizophrenia anosmia     Benadryl     delete20this20question     Hpvandmasturbation     Sore throat that wont go away     Search for answers     Just see stars when I turn my head     can statin drugs and bergamot supplements be taken togeather     medical question     cynic     I just started arv n they give me cozolewhat that for     whatishypoxia     prevent hair loss due tohormonal intake     Igetknee     abdominalcrampsandburping     Marrow     semen outside vagina     led     purple20pinpoint20bruising     chest pain constipation     hypothyroid     plantarfasciitis     congestive heart failure     Benadryl     ADOMINALPAIN     usesof mensoplus tablet     gastroenteritis     Autism     stiff neck with swelling     bleeding between periods     Howtopopasty     tramadol     Back neck swollen     swallow     maggie     Blood after intercourse     parkinson     Post meniscus repair pain     howsafeisLiporexall     blood in stools     stomach sack spasm     my pennies is bleeding     payment     medica     Constipation     breast     PRICE     Search for postanswers     wife     methargine     benefits     Isitnormaltogetanerectiond     Pome     adhd     guilty20after20alcohol     Crohns Disease     Can     Diphenhydramine     fusys     molluscum contagiosum     how to use MTP cipla kit     Ihavebumpsonthebackofmytonguenearmy     adderall skin lesions     register     cotinine87449 enter your comments here that     adderall skin lesions     Cotinine87449 Enter your comments here that     willgrape fruit be bad for chlordiazepoxide clidiniu     darkeyebag     HelloIamveryworrieda92652 Enter your comments here rule     Hormonetherapyafterlap92623 Enter your comments here anesthesiologist     headache sore throat ear ache dizziness     block     What is likorya     eyebubbleswhenblowingnose     shin     why do i have fat vagina     It     Hormonetherapyafterlap92623 Enter your comments here anesthesiologist     Genitalitching92654 Enter your comments here abscess     Xenicalo     Search for answers     reyataz     Search for answers     HelloIamveryworrieda92652 Enter your comments here rule     HelloIamveryworrieda92652 Enter your comments here sit     Iexperiencenumbnessfro92656 Enter your comments here poignancy     HelloIamveryworrieda92652 Enter your comments here tracer     HelloIamveryworrieda92652 Enter your comments here else     NeverEjaculatedDischarg92658 Enter your comments here following     Irecentlyhadadcdone92663 Enter your comments here far     NeverEjaculatedDischarg92658 Enter your comments here happy     Iexperiencenumbnessfro92656 Enter your comments here stiffness     Search for answers     Iexperiencenumbnessfro92656 Enter your comments here severely     HelloIamveryworrieda92652 Enter your comments here moderator     NeverEjaculatedDischarg92658 Enter your comments here prevent     Search for answers     sexdive     DearDoctorIhadaperianal     Search for answers     rap     Search for answers     Sexual     can inserlin kill you     HelloIamveryworrieda92652 Enter your comments here younger     Hormonetherapyafterlap92623 Enter your comments here cold     http     ask questions for free     H pylori infection     conjunctivitis     fecal     Badnightsweats     likoria disatvantages     dermovate     Search for answers     feet men     chronic dry cough     Skin     infatigotreatment     theraquil information     marfan syndrome     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats